# SDR CALA2021042800558

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 68,379 hours, 6,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 198745
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORME DEEP CYCLE BATTERY PACK CAPACITY CHECK FOUND BATTERY M33409 AT R4 DOOR POOR CAPACITY,REF HAECO NON-ROUTINE NO. 9434151.
